MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 DLT TS CER HD 12/14 44MM +8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY INT'L LTD. 8010379 DLT TS CER HD 12/14 44MM +8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Catalog Number 136544730
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/12/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Patient code: no code available ((b)(4)) used to capture the surgical intervention.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges constrained liner and dislocation with closed reduction.

Brand Name
DLT TS CER HD 12/14 44MM +8.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8065160
Report Number1818910-2018-75294
Device Sequence Number18880664
Product Code LZO
UDI-Device Identifier10603295033837
UDI-Public10603295033837
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2016
Device Catalogue Number136544730
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR